# SDR DL757021485

- Difficulty date: December 29, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 57,754 hours, 30,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34714
- Condition: Gouged
- Location: Fs 600, S-26l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 600 / STRG. 26L-27L :                  GOUGE REPAIR                                                THE FUSELAGE SKIN WAS FOUND WITH 3 GOUGES AT FS 600 BETWEEN STRINGERS 26L & 27L.  THE GOUGES WERE REMOVED WITH A SINGLE CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM  DOUBLER INSTALLED PER ER/A 384277-14.
